Title: GLOBAL STABILITY OF A PREDATOR-PREY SYSTEM
Authors: LIOU, LP
CHENG, KS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1988
URI: http://hdl.handle.net/11536/4583
http://dx.doi.org/10.1007/BF00280173
ISSN: 0303-6812
DOI: 10.1007/BF00280173
Journal: JOURNAL OF MATHEMATICAL BIOLOGY
Volume: 26
Issue: 1
Begin Page: 65
End Page: 71
Appears in Collections:Articles


Files in This Item:

  1. A1988L950900005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.